Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

UTI. Taken cipro. Increased chest pain, endocarditis. Does UTI cause problem?

I have a UTI and have them fairly frequently, more than 5 per year. This one I treated with cipro 250mg BID x 3 days with little improvement, pain in my back up to my shoulders. Spiked temp over 102 twice, resolved with ibupropin. Went to the e-center this am, RX for Macrobid BID. Now the pain has increased in chest area like pleursy is described or endocarditis (severe ache hurt with a deep breath, laugh or cough). I have had Macrobid in the past. Do not suspect an allergic reaction . Can this UTI cause this problem. Additionally I have a h/o HTN and my BP usually runs in the 130/85 range and today it has bee 74/46-88/60 Age 57, Female. I am a critical care RN.
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

U should have got better by now as it is 6 days since u posted.
UTI does not spread the way u have described.
Any person with artificial heart valve undergoing a urologic procedure need antibiotics to prevent endocarditis, to my knowledge.
I feel the chest pain is unrelated.
Dr GS, urologist

Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor